# SDR AALA202201278782

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 60,281 hours, 7,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS GUARD REQUIRES ADJUSTMENT. LIGHTS TURN ON WHEN GUARD IS PLACED CLOSED. CHECKED AND ADJUSTED EMERGENCY LIGHT SWITCH GUARD CLIP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
